MathSciNet Relay Station
MathSciNet bibliographic data
MR1797661 31C25 (35B05 35K05 47D07)
Bendikov, A.; Saloff-Coste, L. On- and off-diagonal heat kernel behaviors on certain infinite dimensional local Dirichlet spaces. Amer. J. Math. 122 (2000), no. 6, 1205–1263.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement